# SDR DHL200071773D

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 65192067
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, LEFT WING MID FLAP O/B CARRIAGE LEAF SPRING ATTACH BRACKET BROKEN.  REMOVED AND REPLACED BRACKET AT LT MID FLAP OUTBOARD CARRIAGE SPRING PER 727 MM 27-51-13.  REF: N/R 1679.
